Login New user?  
Information Sciences Letters
An International Journal
               
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Vol. 5 > No. 1

 
   

On Soft Separation Axioms via Fuzzy α-Open Soft Sets

PP: 1-9
doi:10.18576/isl/050101
Author(s)
A. M. Abd El-latif, Rodyna A. Hosny,
Abstract
In the present paper, we continue the study of the properties of fuzzy a-open (closed) soft sets, which were first introduced in [1]. Also, we investigate the concepts of fuzzy a-soft interior (closure), fuzzy a-continuous (open) soft functions and fuzzy a- separation axioms which are important for further research on fuzzy soft topology. In particular we study the relationship between fuzzy a-soft interior fuzzy a-soft closure, which are basic for further research on fuzzy soft topology and will fortify the footing of the theory of fuzzy soft topological space. Further, we study the properties of fuzzy soft a-regular spaces and fuzzy soft a-normal spaces. Moreover, we show that if every fuzzy soft point fe is fuzzy a-closed soft set in a fuzzy soft topological space (X,T,E), then (X,T,E) is fuzzy soft a-T1- (resp. T2-) space.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved